Monday, July 04, 2011

Beginning to crash

After being on a manic high for weeks, I'm beginning to crash...HARD. Wish I knew what the exact cause was, but I know one of the contributing factors is not being able to sleep again. Temazepam and flurazepam haven't worked, not even when I took the two of them together for several nights in a row. It's frustrating because all the medications that knock everyone else out cold have absolutely no effect on me whatsoever.

The only thing I seem to be capable of the last couple of days is crying and I'm doing everything I can to suppress the urge. I don't want to cry because I'm afraid I'll get sucked into the negative emotions I know are lurking below the surface and soon I'll be drowning in them. That won't lead anywhere good, I know this from past experience.

Besides the crying, the only other emotion is rage and I'm trying to suppress that one even more because I'm afraid if I don't, I'll hurt someone else. No one in particular, just some random fucking shithead that deserves it, like the bitch that nearly ran me over when she ran a stop sign in the parking lot at the grocery store while talking on her cellphone. The bitch had her young daughter in the car with her, or I probably would have beat the crap out of her.

I plan to call my pdoc tomorrow and see if I can get an earlier appointment than the one I have in two weeks, but I'm not going to hold my breath that I actually do. I know how quickly his schedule fills up. If things keep going the way they currently are, there is no way I'm going to make it two weeks without hurting myself.

2 Comments:

Blogger Normalwasnotmygoal said...

I've got to imagine that the not-sleeping must add to the crash. It may not start the crash, but it certainly adds to it.

I hope you find something that helps. It's a crappy place to be.

8:20 AM, July 05, 2011  
Blogger Sheri said...

I hope your pdoc can help you, I know how horrible that crashing is. Hang on. {{{hugs}}}

10:16 AM, July 05, 2011  

Post a Comment

<< Home